# SDR TRAX200800528

- Difficulty date: April 10, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 22,374 hours, 18,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - BATH TUB FITTING CRACKED AT RBL 9.  REMOVE UNSERVICEABLE TUB FITTING IAW CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21.  TRANSFERRED HOLES TO SERVICEABLE TUB FITTING FROM UNSERVICEABLE FITTING, IAW CRJ 200 SRM 51-40-11, OK TO INSTALL PLJ 14922 04/13/08.  INSTALLED SERVICEABLE FITTING IAW CRJ SRMM 51-42-21.  OK TO TOPCOAT.  APPLIED TOPCOAT IAW CRJ SRM 51-25-11. DR 15098.  SUPPLEMENTAL SDR CLOSED 4/22/08.
